MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR
Model Number M3535A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the battery malfunctioned.There was no patient involvement.
 
Event or Problem Description
It was reported to philips that the battery malfunctioned.The customer worked with the technical support representative.The customer confirmed the need for a battery exchange.The reported problem was verified in the lab.The battery pack was unable to charge either in heartstart mrx device or a cadex charger.Troubleshooting conducted revealed fuse f1 open.The fuse was replaced and the battery operated as normal.The customer was sent a battery replacement.The battery is customer replaceable.No further action at this time.

Brand Name
HEARTSTART MRX MONITOR/DEFIB
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
elizabeth proctor
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key12390417
Report Number3030677-2021-14007
Device Sequence Number17059208
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public00884838002791
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3535A
Device Catalogue NumberM3535A
Device Lot Number19221-0374-P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2021
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown